| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


L. S. Kuravsky, P. A. Marmalyuk, G. A. Yuryev, P. N. Dumin, A. S. Panfilova
      Probabilistic modeling of a testing procedure
      Applied Mathematical Sciences, Vol. 9, 2015, no. 82, 4053-4066
      http://dx.doi.org/10.12988/ams.2015.53234

Copyright © 2015 L. S. Kuravsky, P. A. Marmalyuk, G. A. Yuryev, P. N. Dumin and A. S. Panfilova. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines